# SDR AALA201607279009

- Difficulty date: July 26, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 17,546 hours, 6,480 cycles
- Engine: Iae V2533A5
- Engine time: 17,546 hours, 6,480 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 82497211022
- Part serial: 25403643
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 26,556 hours, 9,265 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, F

## Discrepancy

FLIGHT CREW REPORTED THAT WHILE STARTING THE NR 2 ENGINE ON TAXI OUT THEY RECIEVED AN ENGINE 2 FAIL ECAM AND FOLLOWED ECAM PROCEDURES TO SECURED ENGINE INCLUDING DISCHARGING NR 1 AGENT.  AIRCRAFT GROUNDED.  IT WAS DETERMINED THAT THE ENGINE HAD ENCOUNERED A HUNG START / EGT EXCEEDANCE DUE TO THE HIGH AMABIENT TEMPERATURE. MAINTENANCE ACCOMPLISHED EA 262335 & EO 7315Y014 WHICH ACCOMPLISHES A SOFTWARE UPGRADE TO THE EEC. A SUCCESSFUL ENGINE START WAS ACCOMPLISHED AFTER SOFTWARE UPGRADE.
